MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS HTR-PEKK; POLYTETRAFLUOROETHYLENE (PTFE) WITH CARBON FIBERS

OXFORD PERFORMANCE MATERIALS HTR-PEKK; POLYTETRAFLUOROETHYLENE (PTFE) WITH CARBON FIBERS
Model Number PK618755-A
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 05/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Not returned from distributor.
 
Event or Problem Description
A revision (explantation) was required due to exposure of the plate through the tissue.The initial implantation of the implant was good, but over time, it the skin of the patient separated, and the implant was visable through the separation.

Brand Name
HTR-PEKK
Common Device Name
POLYTETRAFLUOROETHYLENE (PTFE) WITH CARBON FIBERS
Manufacturer (Section D)
OXFORD PERFORMANCE MATERIALS
po box 585
30 south satellite road
south windsor CT 06074
MDR Report Key6641329
Report Number3009582362-2017-00004
Device Sequence Number602475
Product Code KKY
UDI-Device Identifier00813298025637
UDI-Public00813298025637
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberPK618755-A
Device Lot NumberIG6481M-12F001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2017
Initial Report FDA Received Date06/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR